0 163

Cited 33 times in

Stress-induced cardiomyopathy following cephalosporin-induced anaphylactic shock during general anesthesia

DC FieldValueLanguage
dc.contributor.author권태동-
dc.contributor.author나성원-
dc.date.accessioned2015-04-24T16:40:42Z-
dc.date.available2015-04-24T16:40:42Z-
dc.date.issued2009-
dc.identifier.issn0832-610X-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/103965-
dc.description.abstractPURPOSE: Anaphylaxis may be caused by various agents during general anesthesia. Sympathetic discharge may occur during anaphylaxis, which can trigger transient cardiomyopathy. We describe a case of stress-induced cardiomyopathy that occurred in association with an anaphylactic reaction during general anesthesia. CLINICAL FEATURES: A 32-year-old female undergoing laparoscopic enucleation of an ovarian cyst developed a severe anaphylactic reaction after cephalosporin infusion during general anesthesia. Her vital signs responded favourably to immediate resuscitative maneuvers, but cardiovascular collapse reappeared with transient ventricular tachycardia shortly after her transfer to the intensive care unit. ST-segment elevation appeared in electrocardiographic leads V(2)-V(6) and echocardiography showed diffuse regional wall motion abnormalities in the midventricular level. Increased MB fractions of creatine kinase and troponin T levels indicated myocardial necrosis, but cardiac catheterization demonstrated normal coronary arteries. Management was supportive and she was discharged 2 days after the onset of anaphylactic symptoms, without sequelae. A diagnosis of stress-induced cardiomyopathy of a midventricular type following anaphylaxis was made on the basis of the clinical features and the findings of cardiac evaluations. CONCLUSIONS: Transient, reversible left-ventricular dysfunction is a recently recognized phenomenon that may occur in the setting of anaphylactic reactions during the perioperative period.-
dc.description.statementOfResponsibilityopen-
dc.format.extent432~436-
dc.relation.isPartOfCANADIAN JOURNAL OF ANESTHESIA-JOURNAL CANADIEN D ANESTHESIE-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.subject.MESHAdult-
dc.subject.MESHAnaphylaxis/chemically induced-
dc.subject.MESHAnesthesia, General/adverse effects*-
dc.subject.MESHAnti-Bacterial Agents/administration & dosage-
dc.subject.MESHAnti-Bacterial Agents/adverse effects*-
dc.subject.MESHCephalosporins/administration & dosage-
dc.subject.MESHCephalosporins/adverse effects*-
dc.subject.MESHElectrocardiography-
dc.subject.MESHFemale-
dc.subject.MESHHemodynamics-
dc.subject.MESHHumans-
dc.subject.MESHStress, Physiological/drug effects*-
dc.subject.MESHTakotsubo Cardiomyopathy/chemically induced*-
dc.subject.MESHTreatment Outcome-
dc.subject.MESHUltrasonography-
dc.subject.MESHVentricular Dysfunction, Left/chemically induced-
dc.subject.MESHVentricular Dysfunction, Left/diagnostic imaging-
dc.titleStress-induced cardiomyopathy following cephalosporin-induced anaphylactic shock during general anesthesia-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Anesthesiology (마취통증의학)-
dc.contributor.googleauthorEun Ha Suk-
dc.contributor.googleauthorDong Hun Kim-
dc.contributor.googleauthorTae Dong Kweon-
dc.contributor.googleauthorSung Won Na-
dc.contributor.googleauthorJung Ar Shin-
dc.identifier.doi10.1007/s12630-009-9083-0-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA00255-
dc.contributor.localIdA01232-
dc.relation.journalcodeJ00426-
dc.identifier.eissn1496-8975-
dc.identifier.pmid19322620-
dc.identifier.urlhttp://link.springer.com/article/10.1007%2Fs12630-009-9083-0-
dc.subject.keywordRemifentanil-
dc.subject.keywordAnaphylactic Reaction-
dc.subject.keywordNormal Coronary Artery-
dc.subject.keywordRegional Wall Motion Abnormality-
dc.subject.keywordCoronary Artery Spasm-
dc.contributor.alternativeNameKweon, Tae Dong-
dc.contributor.alternativeNameNa, Sung Won-
dc.contributor.affiliatedAuthorKweon, Tae Dong-
dc.contributor.affiliatedAuthorNa, Sung Won-
dc.citation.volume56-
dc.citation.number6-
dc.citation.startPage432-
dc.citation.endPage436-
dc.identifier.bibliographicCitationCANADIAN JOURNAL OF ANESTHESIA-JOURNAL CANADIEN D ANESTHESIE, Vol.56(6) : 432-436, 2009-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Anesthesiology and Pain Medicine (마취통증의학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.